# SDR SWAA2021033058307

- Difficulty date: March 23, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 57,934 hours, 34,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 231XF FACE SHEET PLY PULLED OFF / REPAIRED FWD RIGHT CORNER CORE ON PANEL 231XF. IAW B737-700 SRM 53-00-50-2R-10; SRM 53-00-50-2R-0
